# SDR HNAA2012022100609

- Difficulty date: February 21, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 40,240 hours, 48,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN NEAR FLOOR BY AIRSTAIR DOOR HAS 1 BULB INOPERATIVE.  R & R COVER PLATE.  R & R BULB.  OPS CHECKED GOOD.  REINSTALLED COVER PLATE.
